American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] S. I. Kublanovskiĭ. On the rank of the Rees--Sushkevich varieties. St. Petersburg Math. J. 23 (2012) 679-730. MR 2893522.
Abstract, references, and article information   
View Article: PDF

[2] Karsten Henckell, John Rhodes and Benjamin Steinberg. An effective lower bound for group complexity of finite semigroups and automata. Trans. Amer. Math. Soc. 364 (2012) 1815-1857. MR 2869193.
Abstract, references, and article information   
View Article: PDF

[3] A. V. Tishchenko. The wreath product of atoms of the lattice of semigroup varieties. Trans. Moscow Math. Soc. 68 (2007) 93-118. MR 2429268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrzej Kisielewicz. Definability in the lattice of equational theories of commutative semigroups. Trans. Amer. Math. Soc. 356 (2004) 3483-3504. MR 2055743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. Auinger and B. Steinberg. The geometry of profinite graphs with applications to free groups and finite monoids. Trans. Amer. Math. Soc. 356 (2004) 805-851. MR 2022720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Auinger and B. Steinberg. On the extension problem for partial permutations. Proc. Amer. Math. Soc. 131 (2003) 2693-2703. MR 1974324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jorge Almeida. Dynamics of implicit operations and tameness of pseudovarieties of groups. Trans. Amer. Math. Soc. 354 (2002) 387-411. MR 1859280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter R. Jones and Peter G. Trotter. Semidirect products of regular semigroups. Trans. Amer. Math. Soc. 349 (1997) 4265-4310. MR 1355299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. V. Sapir and M. V. Volkov. On the joins of semigroup varieties with the variety of commutative semigroups . Proc. Amer. Math. Soc. 120 (1994) 345-348. MR 1185274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrzej Kisielewicz. Varieties of commutative semigroups . Trans. Amer. Math. Soc. 342 (1994) 275-306. MR 1211411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Leonid Al’shanskii and Alexander Kushkuley. Identities of the natural representation of the infinitely based semigroup . Proc. Amer. Math. Soc. 118 (1993) 931-937. MR 1132406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Patrick Dehornoy. Structural monoids associated to equational varieties . Proc. Amer. Math. Soc. 117 (1993) 293-304. MR 1107919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Mayet. Orthosymmetric ortholattices . Proc. Amer. Math. Soc. 114 (1992) 295-306. MR 1069692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Pastijn. Commuting fully invariant congruences on free completely regular semigroups . Trans. Amer. Math. Soc. 323 (1991) 79-92. MR 1016809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Keith A. Kearnes. On the relationship between AP, RS and CEP . Proc. Amer. Math. Soc. 105 (1989) 827-839. MR 952317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. R. Reilly and P. G. Trotter. Properties of relatively free inverse semigroups . Trans. Amer. Math. Soc. 294 (1986) 243-262. MR 819946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] N. M. Khan. Epimorphically closed permutative varieties . Trans. Amer. Math. Soc. 287 (1985) 507-528. MR 768723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] P. M. Higgins. The determination of all varieties consisting of absolutely closed semigroups . Proc. Amer. Math. Soc. 87 (1983) 419-421. MR 684630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mario Petrich and Norman R. Reilly. All varieties of central completely simple semigroups . Trans. Amer. Math. Soc. 280 (1983) 623-636. MR 716841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia